# SDR 39LA20151004145

- Difficulty date: October 4, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212200
- Aircraft serial: 161
- Aircraft time: 32,166 hours, 19,392 cycles
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4M
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: LM10585ANK4
- Part serial: D616
- Condition: Cracked
- Location: Lt Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND, THE FLIGHT CREW DISCOVERED ON THE LT PROPELLER ONE OF THE BLADES WAS CRACKED.
